Minima of Vector Quadratic Forms with Applications to Statistics
Kabe, D.G.
Metrika, Tome 12 (1967), p. 155-160 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1967-01-01
EUDML-ID : urn:eudml:doc:175349
@article{GDZPPN00245050X,
     title = {Minima of Vector Quadratic Forms with Applications to Statistics},
     journal = {Metrika},
     volume = {12},
     year = {1967},
     pages = {155-160},
     zbl = {0158.37805},
     url = {http://dml.mathdoc.fr/item/GDZPPN00245050X}
}
Kabe, D.G. Minima of Vector Quadratic Forms with Applications to Statistics. Metrika, Tome 12 (1967) pp. 155-160. http://gdmltest.u-ga.fr/item/GDZPPN00245050X/